# SDR DALA2016102707762

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 56,353 hours, 21,066 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WILL NOT ARM WITH SLIDE LIGHT ILLUMINATED.   FOUND FWD GIRT BAR FOOT WAS LOOSE.  SECURED GIRT BAR FOOT.  DOOR CLOSES & ARM NORMAL.
